Fycompa Forums

Recently active Fycompa forums and community discussion threads. Post your question or story about Fycompa and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Seems Fycompa is causing more seizures.

My daughter is now on five different anti epileptics, last one added was Fycompa and everything has gotten worse. Many more partial seizures, extreme weakness, incoordination, and exhaustion. She now requires 2 to lift and help her ambulated. ## Hello, Wendy! How is your daughter doing? I'm very sorry about what she's going through. It would be best to check in with her doctor. In some people, some medications can cause the exact opposite of their intended purpose, so this might not be the right one for her to take. The FDA lists the typical side effects as possibly including nausea, anger, aggression, changes in mood or personality, dizziness and loss of coordination. How often was she having seizures, before this medication was added?

1 REPLY Updated